Alert archive / Missouri / Severe Thunderstorm Warnings in 2010

Severe Thunderstorm Warning 244, NWS Kansas City, MO

July 30, 2010Clay County, Jackson County, Ray County, Missouri

NWS Kansas City, MO issued this severe thunderstorm warning at Jul 30, 2010, 8:45 PM CDT for Clay County, Jackson County, Ray County, Missouri. It was in force for 30 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 30, 2010, 8:45 PM CDT (01:45 UTC)
Expired
Jul 30, 2010, 9:15 PM CDT
In force
30 min
Issued by
NWS Kansas City, MO
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Clay County, MO, Jackson County, MO, Ray County, MO

The radar

The Pleasant Hill radar (KEAX), 40 km from the middle of the area, began a volume at 01:47 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 30, 8:47 PM CDTFUNNEL CLOUD3 S Missouri City, MOABULENCE CREW AT 291/210 INTERSECTION OBSERVED FUNNEL CLOUD TO THE NORTHEAST
Jul 30, 8:59 PM CDTFUNNEL CLOUD3 S Missouri City, MOABULENCE CREW AT 291/210 INTERSECTION OBSERVED FUNNEL CLOUD TO THE NORTHEAST

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 30, 1:49 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Topeka, KS (KTOP), launched 00:00Z, 1.8 hours before the alert went out and 131 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 00:00Z on 2010-07-31Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1508 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 00:00Z on 2010-07-31The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 95 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1508 J/kg
Mixed-layer CIN
-48 J/kg
Mixed-layer LCL
1872 m above ground
0-6 km bulk shear
28 kt
0-1 km storm-relative helicity
95 m²/s²
0-3 km storm-relative helicity
203 m²/s²
Significant tornado parameter
0.1
Supercell composite
7.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

043 
WUUS53 KEAX 310145
SVREAX
MOC047-095-177-310215-
/O.NEW.KEAX.SV.W.0244.100731T0145Z-100731T0215Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
845 PM CDT FRI JUL 30 2010

THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN CLAY COUNTY IN WEST CENTRAL MISSOURI...
  NORTHEASTERN JACKSON COUNTY IN WEST CENTRAL MISSOURI...
  SOUTHWESTERN RAY COUNTY IN WEST CENTRAL MISSOURI...

* UNTIL 915 PM CDT

* AT 842 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
  OF 60 MPH.  THIS STORM WAS LOCATED NEAR MISSOURI CITY...OR 6 MILES
  NORTHEAST OF COURTNEY...AND MOVING SOUTHEAST AT 30 MPH.

* LOCATIONS IMPACTED INCLUDE...
  BUCKNER...SIBLEY...ORRICK...LEVASY...FLEMING AND CAMDEN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM HAS EXHIBITED SOME WEAK ROTATION. TORNADOES CAN DEVELOP
QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH ONE IS NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN PLEASANT HILL.

&&

LAT...LON 3915 9439 3933 9422 3922 9397 3920 9399
      3919 9405 3915 9404 3914 9405 3914 9407
      3914 9411 3906 9411 3900 9417
TIME...MOT...LOC 0145Z 300DEG 27KT 3920 9429
WIND...HAIL 60MPH <.75IN

$$

SF
3 follow-up statements
182 
WWUS53 KEAX 310158
SVSEAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
858 PM CDT FRI JUL 30 2010

MOC047-095-177-310215-
/O.CON.KEAX.SV.W.0244.000000T0000Z-100731T0215Z/
JACKSON MO-CLAY MO-RAY MO-
858 PM CDT FRI JUL 30 2010

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHWESTERN
RAY...EAST CENTRAL CLAY AND NORTHEASTERN JACKSON COUNTIES UNTIL 915
PM CDT...

AT 850 PM CDT...TRAINED SPOTTERS ARE REPORTING NUMEROUS FUNNEL CLOUDS ALONG THE 
LEADING EDGE OF A SEVERE THUNDERSTORM LOCATED NEAR SIBLEY...OR NEAR 
BUCKNER...MOVING SOUTHEAST AT 35 MPH.   THIS STORM ALSO IS CAPABLE
OF PRODUCING WINDS UP TO 60 MPH.


LOCATIONS IMPACTED INCLUDE...
  LEVASY...FLEMING AND CAMDEN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SQUALL LINES CAN OCCASIONALLY PRODUCE BRIEF TORNADOES IN ADDITION TO WIDESPREAD 
SIGNIFICANT WIND DAMAGE. ALTHOUGH NOT IMMEDIATELY LIKELY...FOR YOUR PROTECTION 
MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. THIS 
STORM HAS THE POTENTIAL TO CAUSE SERIOUS INJURY AND SIGNIFICANT DAMAGE TO 
PROPERTY.

IN ADDITION  DAMAGING WINDS...CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING 
WITH THIS STORM. MOVE INDOORS IMMEDIATELY! LIGHTNING IS ONE OF NATURE'S LEADING 
KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK 
BY LIGHTNING.

&&

LAT...LON 3914 9438 3932 9421 3922 9397 3920 9399
      3920 9400 3919 9405 3915 9404 3914 9406
      3914 9411 3905 9412 3900 9417
TIME...MOT...LOC 0154Z 299DEG 32KT 3915 9417
WIND...HAIL 60MPH <.75IN

$$

SF
246 
WWUS53 KEAX 310209
SVSEAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
909 PM CDT FRI JUL 30 2010

MOC047-310217-
/O.CAN.KEAX.SV.W.0244.000000T0000Z-100731T0215Z/
CLAY MO-
909 PM CDT FRI JUL 30 2010

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL CLAY COUNTY IS
CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT
OF THE WARNED AREA.

LAT...LON 3908 9430 3930 9415 3922 9397 3920 9399
      3920 9400 3919 9405 3915 9404 3914 9406
      3914 9411 3905 9412 3900 9417
TIME...MOT...LOC 0207Z 299DEG 32KT 3909 9404

$$

MOC095-177-310215-
/O.CON.KEAX.SV.W.0244.000000T0000Z-100731T0215Z/
JACKSON MO-RAY MO-
909 PM CDT FRI JUL 30 2010

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHWESTERN
RAY AND NORTHEASTERN JACKSON COUNTIES UNTIL 915 PM CDT...

AT 902 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF
60 MPH.  THIS STORM WAS LOCATED NEAR LEVASY...OR 6 MILES EAST OF
BUCKNER...MOVING SOUTHEAST AT 35 MPH.

IN ADDITION...NUMEROUS REPORTS OF FUNNEL CLOUDS HAVE BEEN RECEIVED
IN ASSOCIATION WITH THIS STORM.

LOCATIONS INCLUDE...BUCKNER AND ORRICK.

LAT...LON 3908 9430 3930 9415 3922 9397 3920 9399
      3920 9400 3919 9405 3915 9404 3914 9406
      3914 9411 3905 9412 3900 9417
TIME...MOT...LOC 0207Z 299DEG 32KT 3909 9404
WIND...HAIL 60MPH <.75IN

$$

SF
843 
WWUS53 KEAX 310217
SVSEAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
917 PM CDT FRI JUL 30 2010

MOC095-177-310226-
/O.EXP.KEAX.SV.W.0244.000000T0000Z-100731T0215Z/
JACKSON MO-RAY MO-
917 PM CDT FRI JUL 30 2010

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN RAY AND
NORTHEASTERN JACKSON COUNTIES HAS EXPIRED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.  HOWEVER GUSTY WINDS ARE STILL POSSIBLE WITH THIS THUNDERSTORM.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN PLEASANT HILL.

REMEMBER...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR
EAST CENTRAL JACKSON COUNTY IN WEST CENTRAL MISSOURI AND SOUTH 
CENTRAL RAY COUNTY IN WEST CENTRAL MISSOURI UNTIL 930 PM CDT.

LAT...LON 3908 9430 3930 9415 3922 9397 3920 9399
      3920 9400 3919 9405 3915 9404 3914 9406
      3914 9411 3905 9412 3900 9417
TIME...MOT...LOC 0209Z 299DEG 32KT 3908 9402

$$

SF

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Kansas City, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 30, 6:38 PM CDT, 2 hours 7 minutes earlier.

Area forecast discussion, Jul 30, 6:38 PM CDT, 2 hours 7 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
638 PM CDT FRI JUL 30 2010

...UPDATED AVIATION DISCUSSION...

.DISCUSSION...

A WEAK SHORTWAVE EMBEDDED IN WNW UPPER FLOW HAS TRIGGERED A BAND OF
CONVECTION WHICH HAS NOW SHIFTED IN CNTRL MO. AIR MASS AHEAD OF THE
CONVECTION WAS RATHER UNSTABLE WITH SBCAPES FM 2500-3000 J/KG WITH
25-30 KNOTS OF EFFECTIVE SHEAR. FREEZING LVLS ARE QUITE HIGH WITH WET
MICROBURSTS AND LOCALLY HEAVY RAINFALL THE PRIMARY THREATS. AN
OUTFLOW BOUNDARY STRETCHED ALONG THE I-70 CORRIDOR...BUT FOR THE TIME
BEING...CU FIELDS SUGGEST THAT THERE MAY BE SOME SUBSIDENCE BEHIND
THE SHORTWAVE. HOWEVER...CONVECTION WAS DEVELOPING WELL TO THE WEST
OF TOP...WHERE A FRONTAL BOUNDARY WAS SLOWLY PUSHING EAST. THE VERY
WEAK FRONTAL BOUNDARY STRETCHED FM RSL TO NR FNB. THIS BOUNDARY WILL
SLOWLY SHIFT SE AND SHIFT TO NR THE I-35 CORRIDOR BY AROUND MIDNIGHT.
SFC BASED INSTABILITY WILL DECREASE BY LATE THIS EVENING...BUT THE
BOUNDARY MAY CONTINUE TO TRIGGER THUNDERSTORMS ACR NERN KS TO NWRN MO
WITH THE ACTIVITY SHIFTING SE. THE THREAT OF DAMAGING WINDS WILL
LIKELY END SHORTLY BEFORE MIDNIGHT.

GIVEN THE HIGH PRECIPITABLE WATER...ANY STORM COULD PRODUCE LOCALLY
VERY HEAVY RAINFALL.

THE BOUNDARY WILL DISSIPATE THIS WEEKEND WITH HEIGHTS GRADUALLY
RISING. CANNOT RULE OUT A FEW TSTMS DURING THE AFTN AND EVE HOURS.
OTHERWISE...TEMPS WILL GRADUALLY RISE WITH HEAT INDICES INCREASING.

DB

MEDIUM RANGE (MONDAY THROUGH FRIDAY)...

UPPER LEVEL RIDGE AXIS SHOULD BE CENTERED ACROSS THE SOUTH-CENTRAL
US BY THE BEGINNING OF THE WEEK. NORTHERN STREAM SHORT WAVE TROUGH
WILL SLIDE ACROSS THE GREAT LAKES DURING THE DAY MONDAY BRINGING A
COLD FRONT TOWARD THE AREA. HOWEVER...WITH UPPER RIDGE WILL LIKELY
REMAINING FIRMLY IN PLACE ACROSS THE DEEP SOUTH AND THE BULK OF
ENERGY ASSOCIATED WITH NORTHERN STREAM WAVE REMAINING WELL NORTH OF
THE REGION...EXPECT SURFACE BOUNDARY WILL ONLY MAKE LIMITED
SOUTHWARD MOVEMENT THROUGH MONDAY NIGHT. EXACT BOUNDARY POSITION IS
STILL SOMEWHAT IN QUESTION AND MAY ULTIMATELY BE AUGMENTED BY
MESOSCALE CONVECTIVE PROCESSES. HOWEVER...EXPECTING THE FRONT TO
STALL ACROSS PORTIONS OF IOWA AND NEBRASKA BY MONDAY EVENING. WILL
ONLY MENTION SLIGHT CHC POPS FOR NOW ON MONDAY ACROSS THE NORTHERN
COUNTIES UNTIL MORE CONFIDENCE ON BOUNDARY POSITION IS DETERMINED.

POSITION OF REMNANT BOUNDARY WILL BE KEY IN CONVECTIVE CHANCES
THROUGH THE REMAINDER OF THE WEEK. GIVEN UNCERTAINTY IN FRONTAL
POSITION AND EXPECTED UNSTABLE AIR MASS TO BE IN PLACE...WILL KEEP
SLIGHT CHC MENTION THROUGH THE WEEK FOR MAINLY AFTERNOON AND EVENING
SHOWER/THUNDERSTORM ACTIVITY. OTHERWISE...HOT AND HUMID CONDITIONS
LOOK TO REMAIN IN PLACE AS H850 THERMAL AXIS SLIDES OVERHEAD.

DEROCHE

&&

.AVIATION...

FOR THE 00Z TAFS...SCATTERED SHOWERS AND THUNDERSTORMS HAVE FORMED
ALONG A WEAK COLD FRONT OVER NW MO SINCE 5 PM. EXPECT TO SEE A FEW
SHOWERS AND THUNDERSTORMS FORM WESTWARD ALONG THIS FRONT AND MOVE
THROUGH NORTHEAST KS AND WEST CENTRAL MO THIS EVENING. NOT EXPECTING
A SOLID LINE SO WILL GO WITH CB IN THE TAF AND AMEND IF THE STORMS
INCREASE IN COVERAGE. RISK OF THUNDER WILL END BY LATE EVENING AS
WINDS SHIFT TO THE NORTH AND DRIER AIR FILTERS IN.

SOME LIGHT MVFR FOG IS POSSIBLE DURING THE PRE-DAWN HOURS AT KSTJ
AND KMCI WITH LIGHT WINDS CONTINUED HIGH HUMIDITY. FROM SHORTLY
AFTER SUNRISE AND THROUGH THE REST OF THE FORECAST VFR CONDITIONS
WILL PREVAIL.

MJ

&&

.EAX WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
KS...NONE.
&&
Hazardous weather outlook, Jul 30, 12:57 PM CDT, 7 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1257 PM CDT FRI JUL 30 2010

KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040-
043>046-053-054-311800-
ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-JOHNSON KS-
ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-PUTNAM-SCHUYLER-
HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-BUCHANAN-CLINTON-
CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-RAY-CARROLL-CHARITON-
RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-CASS-JOHNSON MO-PETTIS-
COOPER-BATES-HENRY-
1257 PM CDT FRI JUL 30 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND
WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A BAND OF THUNDERSTORMS ACROSS NORTHERN MISSOURI WILL CONTINUE TO
PUSH EAST SOUTHEAST ACROSS THE OUTLOOK AREA THIS AFTERNOON AND THIS
EVENING. LOCALLY VERY HEAVY RAINFALL IS POSSIBLE. IN ADDITION...A FEW
STORMS MAY PRODUCE DAMAGING WINDS. ADDITIONAL THUNDERSTORMS MAY
DEVELOP IN SOUTHEASTERN NEBRASKA THIS AFTERNOON...AHEAD OF A WEAK
COLD FRONT. ANY STORMS WHICH DEVELOP WILL SHIFT SOUTHEAST TONIGHT AS
THE COLD FRONT DRIVES SOUTHEAST. ALTHOUGH SEVERE WEATHER IS NOT
LIKELY WITH THE STORMS LATER TONIGHT...A FEW STORMS MAY PRODUCE
LOCALLY HEAVY RAINFALL.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

A WEAK COLD FRONT WILL BE NEAR THE IOWA BORDER MONDAY AND TUESDAY.
THIS FRONT MAY TRIGGER SCATTERED THUNDERSTORMS ACROSS FAR NORTHERN
MISSOURI MONDAY AND TUESDAY...MAINLY ALONG AND NORTH OF ROUTE 36.
OTHERWISE...CONDITIONS WILL BE QUITE HOT AND HUMID...WITH
TEMPERATURES RISING INTO THE 90S. HEAT INDICES WILL RISE TO BETWEEN
100 AND 110 MONDAY AND TUESDAY. THE HIGH HEAT INDICES MAY CONTINUE
THROUGH THE REST OF THE WORK WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EVENING.

In the hours before

Special weather statement, Jul 30, 3:58 PM CDT, 4 hours 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
358 PM CDT FRI JUL 30 2010

MOZ032-039-040-045-046-302130-
CHARITON MO-COOPER MO-HOWARD MO-PETTIS MO-SALINE MO-
358 PM CDT FRI JUL 30 2010

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN CHARITON...EASTERN
SALINE...HOWARD...NORTHERN COOPER AND NORTHEASTERN PETTIS COUNTIES
UNTIL 430 PM CDT...

AT 354 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES NORTHEAST OF
SLATER TO 7 MILES SOUTHEAST OF SLATER TO 8 MILES SOUTH OF MARSHALL...
AND MOVING SOUTHEAST AT 40 MPH.

WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH
FREQUENT DANGEROUS LIGHTNING.

LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
  GLASGOW...FAYETTE...BOONVILLE...ARMSTRONG...NEW FRANKLIN...PILOT
  GROVE...BUNCETON...ARROW ROCK...NELSON...BLACKWATER...LAMINE AND
  FRANKLIN.

THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 3912 9249 3901 9256 3897 9256 3895 9254
      3878 9278 3898 9338 3915 9308 3942 9293
      3934 9271 3933 9271 3924 9245
TIME...MOT...LOC 2058Z 293DEG 36KT 3926 9294 3911 9297
          3900 9317

SF
Local storm report, Jul 30, 4:37 PM CDT, 4 hours 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
437 PM CDT FRI JUL 30 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0429 PM     FLASH FLOOD      3 NE MOBERLY            39.45N 92.40W
07/30/2010                   RANDOLPH           MO   BROADCAST MEDIA

            COUNTY ROAD 1330 NORTHWEST OF THE MOBERLY AIRPORT WAS
            REPORTED TO BE IMPASSABLE DUE TO FLOOD WATER

&&

ABAILEY
Local storm report, Jul 30, 6:38 PM CDT, 2 hours 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
638 PM CDT FRI JUL 30 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0430 PM     TSTM WND DMG     4 SE BOONVILLE          38.92N 92.70W
07/30/2010                   COOPER             MO   EMERGENCY MNGR

            HALF MILE SOUTH OF I-70. HALF OF ROOF BLOWN OFF AN
            AUTOSALES BUILDING. FLAG POLE BENT. NUMEROUS TREES DOWN.

&&

AJ
Special weather statement, Jul 30, 6:38 PM CDT, 2 hours 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
638 PM CDT FRI JUL 30 2010

MOZ004-012-013-310015-
ANDREW MO-DE KALB MO-GENTRY MO-
638 PM CDT FRI JUL 30 2010

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN GENTRY...
NORTHWESTERN DEKALB AND NORTHEASTERN ANDREW COUNTIES UNTIL 715 PM
CDT...

AT 636 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR UNION STAR...OR 11 MILES NORTHEAST OF
SAVANNAH...MOVING EAST AT 15 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.

THIS STORM WILL BE NEAR...
UNION STAR AROUND 650 PM CDT.
KING CITY AROUND 655 PM CDT.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

LAT...LON 4005 9432 3984 9443 3997 9479 4013 9471
      4013 9468
TIME...MOT...LOC 2338Z 291DEG 13KT 4002 9463

SF
Special weather statement, Jul 30, 8:08 PM CDT, 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
808 PM CDT FRI JUL 30 2010

KSZ103-310145-
LEAVENWORTH KS-
808 PM CDT FRI JUL 30 2010

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL LEAVENWORTH COUNTY UNTIL
845 PM CDT...

AT 803 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR WINCHESTER...OR 8 MILES SOUTH OF
NORTONVILLE...MOVING EAST AT 40 MPH.

WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH
HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  LEAVENWORTH...BASEHOR...EASTON...JARBALO AND FAIRMOUNT.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

LAT...LON 3918 9518 3931 9518 3937 9517 3932 9490
      3911 9493 3917 9518
TIME...MOT...LOC 0108Z 286DEG 35KT 3929 9527

MJ
Local storm report, Jul 30, 8:39 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
839 PM CDT FRI JUL 30 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0833 PM     FUNNEL CLOUD     LIBERTY                 39.24N 94.42W
07/30/2010                   CLAY               MO   PUBLIC

&&

MJ

The office that day

Everything else NWS Kansas City, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 30, 8:26 PM CDTSevere Thunderstorm WarningEAXClay, Jackson34 min
Jul 30, 9:02 PM CDTSevere Thunderstorm WarningEAXJackson, Lafayette, Ray28 min
Jul 30, 10:26 PM CDTRiver Flood WarningEAXChariton, Howard, Saline22 hr
Jul 30, 10:26 PM CDTRiver Flood WarningEAXCooper, Howard32 hr

Nearby

Severe Thunderstorm Warnings in Missouri, 2010Every severe thunderstorm warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.